American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] A. Zhukova. Morse index of a cyclic polygon. II. St. Petersburg Math. J. 24 (2013) 461-474.
Abstract, references, and article information   
View Article: PDF

[2] Youngook Choi. On the syzygies of quasi-complete intersection space curves. Proc. Amer. Math. Soc. 137 (2009) 3999-4006. MR 2538560.
Abstract, references, and article information   
View Article: PDF

[3] Youngook Choi. On quasi-complete intersections of codimension $2$. Proc. Amer. Math. Soc. 134 (2006) 1249-1256. MR 2199166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Casanellas. Uniqueness of varieties of minimal degree containing a given scheme. Trans. Amer. Math. Soc. 356 (2004) 1875-1888. MR 2031044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan O. Kleppe, Juan C. Migliore, Rosa Miró-Roig, Uwe Nagel and Chris Peterson. Gorenstein liaison, complete intersection liaison invariants and unobstructedness. Memoirs of the AMS 154 (2001) MR 1848976.
Book volume table of contents   

[7] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Scott Nollet. Even Linkage Classes. Trans. Amer. Math. Soc. 348 (1996) 1137-1162. MR 1340182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tadahito Harima. Characterization of Hilbert functions of Gorenstein Artin algebras with the weak Stanley property . Proc. Amer. Math. Soc. 123 (1995) 3631-3638. MR 1307527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Salvatore Giuffrida and Renato Maggioni. On the resolution of a curve lying on a smooth cubic surface in ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 331 (1992) 181-201. MR 1036002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rosa M. Miró-Roig. The degree of smooth non-arithmetically Cohen-Macaulay threefolds in ${\bf P}\sp 5$ . Proc. Amer. Math. Soc. 110 (1990) 311-313. MR 1031451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1